MAUDE Adverse Event Report: PLAYTEX MANUFACTURING, INC. PLAYTEX SPORT FRESH BALANCE 32 CT MULTIPACK SCENTED REGULAR/SUPER; MENSTRUAL TAMPON

PLAYTEX MANUFACTURING, INC. PLAYTEX SPORT FRESH BALANCE 32 CT MULTIPACK SCENTED REGULAR/SUPER; MENSTRUAL TAMPON
Model Number 078300002208
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Toxic Shock Syndrome (2108)
Date of Event 06/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the consumer has not returned the product for evaluation.A review of the device history record for the date code provided confirmed that the device meets specifications.
 
Event or Problem Description
Consumer reported that within an hour of using the product she developed a high fever, vomiting and diarrhea, but symptoms subsided upon removal of the product.She sought medical attention two days later but no treatment was prescribed.Consumer reports that "her doctor stated her symptoms were more than likely tss." consumer added she had symptoms of tss a few years ago but did not seek medical attention at that time.

Brand Name
PLAYTEX SPORT FRESH BALANCE 32 CT MULTIPACK SCENTED REGULAR/SUPER
Common Device Name
MENSTRUAL TAMPON
Manufacturer (Section D)
PLAYTEX MANUFACTURING, INC.
805 walker rd
dover DE 19904
MDR Report Key5831544
Report Number0002515444-2016-00007
Device Sequence Number251334
Product Code HIL
UDI-Device Identifier00078300002208
UDI-Public078300002208
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 07/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number078300002208
Device Lot Number16035CA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2016
Initial Report FDA Received Date07/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;